Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Do painkillers for cramps cause intermenstrual bleeding ?

hi, i am 21 and have had my periods for several years now, regularly. i am not sexually active at all. i started bleeding again on the expected date as usual, but today, the blood was unusally dark, heavy, thick, jelly like. ive neverrr had this before. why have i got it all of a sudden? there have been no radical changes in any aspect of my life and this has jus randomly happened. no medication (the only medication ive recently taken are painkillers for the cramps but i take them every month anyway), no unusual excercise, no nothing. so whats new happeneing here? and i always get paralysing pains in my lower back and stomach in the first 2 days of the week. ive had pains, but not thaaaat intense. still, been pretty painful. any suggestions for the new type of bleeding?
Asked On : Sat, 19 Mar 2011
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi there,
This is just the blood mixed with mucus.No need to panic yet.The consisyency differs sometimes according to the body secretions.I should normalise soon.About the pain,its pretty expected too but you will have to take some painkillers like mefanemic acid to help with that.
Answered: Sat, 19 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor